Child’s Heart Palpitations After Consumption Of Fever Medication?
Night. I want to ask. After my child took medicine for heart fever, it moved quickly … why yes … can you give an explanation
Hello Frizky, thank you for using the HealthReplies.com service.
Heart palpitations or palpitations are conditions when the heart beats too fast (above 100 times per minute) and are irregular. Heart palpitations can be caused by several factors, such as lifestyle, psychological factors, medications, heart rhythm disorders, heart disease, and illness or disease certain conditions such as dehydration, fever above 38 degrees Celsius, hyperthyroidism, anemia, orthostatic hypotension, and low blood sugar levels.
The types of drugs that usually cause palpitations are asthma drugs, high blood pressure medications (antihypertension), antihistamines, antibiotics, antidepressants, and antifungals. Keep in mind whether your child's heart is beating due to medication, or caused by his fever, because fever can also cause heart palpitations, or there are other causes.
I recommend that you check your child to a pediatrician, so that a thorough examination can be carried out, such as question and answer, examination of vital signs, physical examination of the eyes, throat, neck, chest, stomach, skin, and supporting examinations such as routine blood laboratory tests, routine urine, blood sugar, chest x-rays, heart records, so that you can find the cause of the heart palpitations, and can be treated according to your child's diagnosis.
As for the things you and your child can do right now are:
Do not smoke or consume too much caffeinated drinks Avoid stress and do breathing exercises for relaxation such as yoga or meditation. Do not stop taking prescribed medication without consulting a doctor, unless there are signs of a drug allergy, such as swollen skin, itching, palpitations and shortness of breath. Exercise regularly. Consume healthy food, and always maintain blood pressure and cholesterol levels. Such information that I can provide, hopefully can help you.